# SDR AALA202109073095

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 0904
- Aircraft time: 59,251 hours, 34,449 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WEAR ROLLER PASSENGER CREW DOOR 842 UPPER POSITION FORWARD AND AFT SIDE AND ON LOWER POSITION AFT SIDE AT AFT GALLEY AREA  (3EA). REPLACED ROLLER PASSENGER CREW DOOR 842 UPPER AND LOWER POSITION FORWARD AND AFT SIDE AT AFT GALLEY AREA (4EA) PER AMM 52-13-31-400-002-A.
